# SDR UPS06547266

- Difficulty date: June 3, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 17,234 hours, 11,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 263-270
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FUSELAGE EXTERNAL SURFACE, LT FWD/UPPER OF NOSE LANDING GEAR DOOR, APPROX STA 263 TO 270.  REPAIRED DAMAGED SKIN AREA IAW SRM 53-00-01-2A CATEGORY B REPAIR CATEGORY B REPAIR INSPECTION REQUIREMENTS IAW SRM 53-00-01-2R TABLE V, DETAIL II.  REPAIR TO INSPECTED AT 49,065 CYCLES USING INSPECTION METHOD AS STATED IN TABLE V IN SRM 53-00-01-2R3 PG 1 MPI #P18618.
